MAUDE Adverse Event Report: DENTIUM USA IMPLANTIUM; IMPLANT, ENDOSSEOUS, ROOT-FORM

DENTIUM USA IMPLANTIUM; IMPLANT, ENDOSSEOUS, ROOT-FORM
Model Number FX3812MLC
Medical Device Problem Codes Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 04/04/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The dental implant, fx3812mlc, was removed on (b)(6) 2017 due to loss of osseointegration 2 years and 5 months after implantation.The doctor indicated that no findings were observed during the surgery.The patient has medical history of bruxism.The patient need another surgical intervention.

Brand Name
IMPLANTIUM
Common Device Name
IMPLANT, ENDOSSEOUS, ROOT-FORM
Manufacturer (Section D)
DENTIUM USA
6761 katella avenue
cypress CA 90630
MDR Report Key6583519
Report Number3005503242-2017-00013
Device Sequence Number10972257
Product Code DZE
UDI-Device IdentifierD755FX3812MLC0
UDI-PublicD755FX3812MLC0
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041368
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date10/31/2020
Device Model NumberFX3812MLC
Device Lot NumberJ25VA539S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2017
Initial Report FDA Received Date05/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR